MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO CELLENTIA DIALYZER

NIPRO CORPORATION (ODATE) NIPRO CELLENTIA DIALYZER
Model Number DD+CT19H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Local Reaction (2035); Increased Sensitivity (2065)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
1 hour into dialysis treatment, the patient complained of itchiness and hives were noted on both lower and upper extremities and back.No benadryl was given and treatment was discontinued after 2 hrs of treatment, staff stated itchiness was better but redness still visible and patient was sent home.Patient will return on (b)(6) 2019 and will be put on rexeed dialyzer, which was the dialyzer she was previously using.The physician stated they will give the patient a week rest and will try again next (b)(6) 2019 on elisio dialyzer again but will prime the elisio with more saline (1.5 l), as they already prime the elisio 25h with 1 l of saline.Patient was given aranesp 40 mcg, hectorol 1 mcg and iron 125 mg during treatment, which are not new medications for her.Dialysis treatment order: patient dialyzed 3.5 hrs, bfr = 500, dfr = 800.Heparin with 1000 units bolus and 1000 units/hr stop 1 hr before end of treatment.Additional information received (b)(6) 2019: patient is doing good now with the elisio dialyzer, the staff is now priming with 1.5 l of saline and patient has not had any reactions during treatment.This is the same patient that had a reaction to elisio (b)(6) 2019 ((b)(4)).
 
Event or Problem Description
1 hour into dialysis treatment, the patient complained of itchiness and hives were noted on both lower and upper extremities and back.No benadryl was given and treatment was discontinued after 2 hrs of treatment, staff stated itchiness was better but redness still visible and patient was sent home.Patient will return on saturday june 8, 2019 and will be put on rexeed dialyzer, which was the dialyzer she was previously using.The physician stated they will give the patient a week rest and will try again next thursday (6/13/19) on elisio dialzyer again but will prime the elisio with more saline (1.5 l), as they already prime the elisio 25h with 1 l of saline.Patient was given aranesp 40 mcg, hectorol 1 mcg and iron 125 mg during treatment, which are not new medications for her.Dialysis treatment order: patient dialyzed 3.5 hrs, bfr = 500, dfr = 800.Heparin with 1000 units bolus and 1000 units/hr stop 1 hr before end of treatment.Additional information received 6/19/19: patient is doing good now with the elisio dialyzer, the staff is now priming with 1.5 l of saline and patient has not had any reactions during treatment.**** this is the same patient that had a reaction to elisio 6/4/19 (comp# 190050_mdr7)****.

Brand Name
NIPRO CELLENTIA DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key8750977
Report Number9610987-2019-00006
Device Sequence Number2155141
Product Code KDI
UDI-Device Identifier00383790007139
UDI-Public00383790007139
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberDD+CT19H
Device Lot Number19D01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2019
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/01/2019